Why does my heart feel like it's pounding after using my inhaler?

inhaler type: respigen + i use the spacer chamber thing

i also feel kinda shaky afterwards. note: I don't think i have real asthma, just mild asthmatic symptoms. i have a cold rn so it's making it worse, but i never have asthma attacks or anything like that

3 Answers

Relevance
  • ?
    Lv 7
    9 months ago
    Favourite answer

    Its one of the common side effects of that particular medication. If it concerns you, talk to the prescribing physician to explore other options.

    • Commenter avatarLog in to reply to the answers
  • 9 months ago

    That is one of the effects of albuterol, the medication in your inhaler, its a beta agonist and it works on the heart as well. The effects are very short acting (on the heart)

    • Commenter avatarLog in to reply to the answers
  • Tavy
    Lv 7
    9 months ago

    It happens to most of us, it's a common side affect. I get it.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.